# SDR ASAA2022072139154

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 1,446 hours, 430 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2824
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,431 hours, 427 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED ON LANDING ROLLOUT. GROUNDED - YES. STATUS MESSAGE PRESENT "BLEED FAMV R" FAULT CODE 361 12542 MAINT MESSAGE 36-12021 LATCHED. REMOVED #2 ENG FAMV REF B737-9 AMM 36-12-03-000-801 INSTALLELD R FAMV OPS TEST GOOD, GROUND VERIFICATION SUCCESSFUL REF AMM 36-12-03.
